# SDR GTIA20121205178

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 3,111 hours, 1,506 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NORMAL BRAKE FAULT ON LANDING ROLLOUT.  REQUESTED TOW TO GATE FROM RUNWAY.  PASSENGERS WITNESSED FIRE AND SMOKE.  STATION CONFIRMED EVIDENCE OF FIRE.  ACFT HAS BEEN TOWED TO GATE SAFELY.  MX HAS BEEN CALLED OUT.  HYD LINE FAILURE IS SUSPECTED.  CONFERENCE BRIDGE OPEN.
